Home > Riviste > Italian Journal of Dermatology and Venereology > Fascicoli precedenti > Italian Journal of Dermatology and Venereology 2021 June;156(3) > Italian Journal of Dermatology and Venereology 2021 June;156(3):406

ULTIMO FASCICOLO
 

JOURNAL TOOLS

eTOC
Per abbonarsi PROMO
Sottometti un articolo
Segnala alla tua biblioteca
 

ARTICLE TOOLS

Publication history
Estratti
Permessi
Per citare questo articolo
Share

 

LETTERS TO THE EDITOR   

Italian Journal of Dermatology and Venereology 2021 June;156(3):406

DOI: 10.23736/S2784-8671.20.06714-0

Copyright © 2020 EDIZIONI MINERVA MEDICA

lingua: Inglese

Impact of dupilumab discontinuation in a patient with atopic prurigo

Nicola MILANESI 1 , Greta TRONCONI 1, Massimo GOLA 1, Maria Laura FLORI 2, Filomena RUSSO 2

1 Unit of Allergological and Occupational Dermatology, Department of Health Science, University of Florence, Florence, Italy; 2 Unit of Allergological Dermatology, Section of Dermatology, Department of Medical, Surgical and Neurosciences, University of Siena, Siena, Italy



inizio pagina